Théorie des opérades de Koszul et homologie des algèbres de Poisson
Annales Mathématiques Blaise Pascal, Volume 13 (2006) no. 2, pp. 237-312.
@article{AMBP_2006__13_2_237_0,
     author = {Benoit Fresse},
     title = {Th\'eorie des op\'erades de {Koszul} et homologie des alg\`ebres de {Poisson}},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {237--312},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {13},
     number = {2},
     year = {2006},
     doi = {10.5802/ambp.219},
     mrnumber = {2275449},
     zbl = {1141.55006},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.219/}
}
TY  - JOUR
TI  - Théorie des opérades de Koszul et homologie des algèbres de Poisson
JO  - Annales Mathématiques Blaise Pascal
PY  - 2006
DA  - 2006///
SP  - 237
EP  - 312
VL  - 13
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.219/
UR  - https://www.ams.org/mathscinet-getitem?mr=2275449
UR  - https://zbmath.org/?q=an%3A1141.55006
UR  - https://doi.org/10.5802/ambp.219
DO  - 10.5802/ambp.219
LA  - fr
ID  - AMBP_2006__13_2_237_0
ER  - 
%0 Journal Article
%T Théorie des opérades de Koszul et homologie des algèbres de Poisson
%J Annales Mathématiques Blaise Pascal
%D 2006
%P 237-312
%V 13
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.219
%R 10.5802/ambp.219
%G fr
%F AMBP_2006__13_2_237_0
Benoit Fresse. Théorie des opérades de Koszul et homologie des algèbres de Poisson. Annales Mathématiques Blaise Pascal, Volume 13 (2006) no. 2, pp. 237-312. doi : 10.5802/ambp.219. https://ambp.centre-mersenne.org/articles/10.5802/ambp.219/

[1] J. Alev; T. Lambre Comparaison de l’homologie de Hochschild et de l’homologie de Poisson pour une déformation des surfaces de Klein, Algebra and operator theory (1998), pp. 25-38 | MR | Zbl

[2] D. Balavoine Homology and cohomology with coefficicients of an algebra over a quadratic operad, J. Pure Appl. Algebra, Volume 132 (1998), pp. 221-258 | DOI | MR | Zbl

[3] C. Berger; I. Moerdijk Axiomatic homotopy theory for operads, Comment. Math. Helv., Volume 78 (2003), pp. 805-831 | DOI | MR | Zbl

[4] J. Braconnier Algèbres de Poisson, C. R. Acad. Sci. Paris Sér. A Math., Volume 284 (1977), pp. 1345-1348 | MR | Zbl

[5] J.-L. Brylinski A differential complex for Poisson manifolds, J. Diff. Geometry., Volume 28 (1988), pp. 93-114 | MR | Zbl

[6] D. Burghelea; M. Vigué-Poirrier Cyclic homology of commutative algebras, Lecture Notes in Math., Volume 1318 (1988), pp. 51-72 | MR | Zbl

[7] K. T. Chen Integration of paths, geometric invariants and a generalized Baker-Hausdorff formula, Ann. Math., Volume 65 (1957), pp. 163-178 | DOI | MR | Zbl

[8] K. T. Chen Iterated path integral, Bull. Amer. Math. Soc., Volume 83 (1977), pp. 831-879 | DOI | MR | Zbl

[9] V. G. Drinfeld Quantum groups, Proc. Int. Congr. Math. (1987), pp. 798-820 | MR | Zbl

[10] V. G. Drinfeld On some unsolved problems in quantum group theory, Quantum groups (Lecture Notes in Math.) Volume 1510 (1992), pp. 1-8 | MR | Zbl

[11] T. Fox; M. Markl Distributive laws, bialgebras, and cohomology, Operads : Proceedings of renaissance conferences (Contemp. Math.) Volume 202 (1997), pp. 167-205 | MR | Zbl

[12] B. Fresse Algèbre des descentes et cogroupes dans les algèbres sur une opérade, Bull. Soc. Math. Fr., Volume 126 (1998), pp. 407-433 | Numdam | MR | Zbl

[13] B. Fresse Homologie de Quillen pour les algèbres de Poisson, C. R. Acad. Sci. Paris Sér. I Math., Volume 326 (1998), pp. 1053-1058 | DOI | MR | Zbl

[14] B. Fresse Structures de Poisson sur une intersection complète à singularitées isolées, C. R. Acad. Sci. Paris Sér. I Math., Volume 335 (2002), pp. 5-10 | MR | Zbl

[15] B. Fresse Koszul duality of operads and homology of partition posets, Homotopy theory and its applications (Contemp. Math.) Volume 346 (2004), pp. 115-215 | MR | Zbl

[16] I. M. Gelfand; I. Y. Dorfman Hamiltonian operators and the classical Yang-Baxter equation, Funkts. Anal. Prilozh., Volume 16 (1982), pp. 1-9 | MR | Zbl

[17] M. Gerstenhaber; S. D. Schack A Hodge-type decomposition for commutative algebra cohomology, J. Pure Appl. Algebra, Volume 48 (1987), pp. 229-247 | DOI | MR | Zbl

[18] M. Gerstenhaber; S. D. Schack The shuffle bialgebra and the cohomology of commutative algebras, J. Pure Appl. Algebra, Volume 70 (1991), pp. 263-272 | DOI | MR | Zbl

[19] E. Getzler; J. Jones Operads, homotopy algebra and iterated integrals for double loop spaces (1994) (prépublication arXiv :hep-th/9403055)

[20] G. Ginot Homologie et modèle minimal des algèbres de Gerstenhaber, Ann. Math. Blaise Pascal, Volume 11 (2004), pp. 95-127 | DOI | Numdam | MR | Zbl

[21] V. Ginzburg; D. Kaledin Poisson deformations of symplectic quotient singularities, Adv. Math., Volume 186 (2004), pp. 1-57 | DOI | MR | Zbl

[22] V. Ginzburg; M. Kapranov Koszul duality for operads, Duke Math. J., Volume 76 (1995), pp. 203-272 | DOI | MR | Zbl

[23] R. Hain On the indecomposable elements of the bar construction, Proc. Amer. Math. Soc., Volume 98 (1986), pp. 312-316 | DOI | MR | Zbl

[24] J. Huebschmann Poisson cohomology and quantization, J. Reine Angew. Math., Volume 408 (1990), pp. 57-113 | DOI | MR | Zbl

[25] C. Kassel L’homologie cyclique des algèbres enveloppantes, Invent. Math., Volume 91 (1988), pp. 221-251 | DOI | MR | Zbl

[26] M. Kontsevich Deformation quantization of Poisson manifolds, Lett. Math. Phys., Volume 66 (2003), pp. 157-216 | DOI | MR | Zbl

[27] J.-L. Koszul Crochet de Schouten-Nijenhuis et cohomologie, Elie Cartan et les mathématiques d’aujourd’hui (Astérisque hors série) (1985), pp. 257-271 | MR | Zbl

[28] I. S. Krasilshschik Hamiltonian cohomology of canonical algebras, Dokl. Akad. Nauk., Volume 251 (1980), pp. 1306-1309 | MR | Zbl

[29] A. Lichnerowicz Les variétés de Poisson et leurs algèbres de Lie associées, J. Diff. Geometry, Volume 12 (1977), pp. 253-300 | MR | Zbl

[30] M. Livernet Homotopie rationnelle des algèbres sur une opérade (1998) (Ph. D. Thesis) | MR

[31] J.-L. Loday Opérations sur l’homologie cyclique des algèbres commutatives, Invent. Math., Volume 96 (1989), pp. 205-230 | DOI | MR | Zbl

[32] J.-L. Loday Cyclic homology, Grund. der Math. Wiss., Volume 301, Springer-Verlag, 1992 | MR | Zbl

[33] J.-L. Loday Série de Hausdorff, idempotents Euleriens et algèbres de Hopf, Exposition. Math., Volume 12 (1994), pp. 165-178 | MR | Zbl

[34] S. Mac Lane Homology, Grund. der Math. Wiss., Volume 114, Springer-Verlag, 1963 | MR

[35] M. Markl Distributive laws and Koszulness, Ann. Inst. Fourier, Volume 46 (1996), pp. 307-323 | DOI | Numdam | MR | Zbl

[36] M. Markl; S. Shnider; J. Stasheff Operads in algebra, topology and physics, Mathematical Surveys and Monographs, Volume 96, American Mathematical Society, 2002 | MR | Zbl

[37] S.-Q. Oh Poisson enveloping algebras, Comm. Algebra, Volume 27 (1999), pp. 2181-2186 | DOI | MR | Zbl

[38] F. Patras Construction géométrique des idempotents Euleriens. Filtration des groupes de polytopes et des groupes d’homologie de Hochschild, Bull. Soc. Math. Fr., Volume 119 (1991), pp. 173-198 | Numdam | MR | Zbl

[39] F. Patras L’algèbre des descentes d’une bigèbre graduée, J. Algebra, Volume 170 (1994), pp. 547-566 | DOI | MR | Zbl

[40] T. Pirashvili Hodge decomposition for higher Hochschild homology, Ann. Sci. École Norm. Sup., Volume 33 (2000), pp. 151-179 | Numdam | MR | Zbl

[41] D. Quillen Homotopical algebra, Lecture Notes in Math., Volume 43, Springer-Verlag, 1967 | MR | Zbl

[42] D. Quillen Rational homotopy theory, Ann. of Math., Volume 90 (1969), pp. 205-295 | DOI | MR | Zbl

[43] D. Quillen On the (co)-homology of commutative rings, Proc. Symp. Pure Math., Volume 17 (1970), pp. 65-87 | MR | Zbl

[44] C. Reutenauer Theorem of Poincaré-Birkhoff-Witt, logarithm and symmetric group representations of degrees equal to Stirling numbers, Combinatoire énumérative (Lecture Notes in Math.) Volume 1234 (1986), pp. 267-284 | MR | Zbl

[45] C. Reutenauer Free Lie Algebras, London Math. Soc. Mon., Volume 7, Clarendon Press, 1993 | MR | Zbl

[46] G. Rinehart Differential forms on general commutative algebras, Trans. Amer. Math. Soc., Volume 108 (1963), pp. 195-222 | DOI | MR | Zbl

[47] M. Schlessinger; J. Stasheff The Lie algebra structure of tangent cohomology and deformation theory, J. Pure Appl. Algebra, Volume 38 (1985), pp. 313-322 | DOI | MR | Zbl

[48] D. Tamarkin Another proof of M. Kontsevich formality theorem (1998) (prépublication arXiv :math.QA/9803025)

[49] I. Vaisman Lectures on the geometry of Poisson manifolds, Progress in Math., Volume 118, Birkhäuser, 1994 | MR | Zbl

[50] M. Vigué-Poirrier Cyclic homology of algebraic hypersurfaces, J. Pure Appl. Algebra, Volume 72 (1991), pp. 95-108 | DOI | MR | Zbl

[51] M. Vigué-Poirrier Décompositions de l’homologie cyclique des algèbres différentielles graduées commutatives, K-theory, Volume 4 (1991), pp. 255-267 | DOI | MR

Cited by Sources: